CureZone   Log On   Join
New Side Effects After Removal
 
All4MyGirls Views: 1,809
Published: 13 years ago
 

New Side Effects After Removal


I got my IUD removed two weeks ago. I am now experiencing more symptoms without it then I had with it. Is that strange?

Just this week I've noticed my lower back has started to ache, I'm having a weird pain in my pelvis similar to the description of an ovarian cyst, and I'm having some minor muscle aches. I wasn't experiencing any of this before.

I read about people crashing after removal, but I just assumed the symptoms I'd been experiencing would get worse, not that I would develop new ones.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.500 sec, (1)